# SDR DALA2021101806378

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 57,556 hours, 29,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - DOOR 1L WILL NOT SHOW ARMED ON DOOR PAGE. LEVER DOES NOT STAY FULLY DOWN IN ARM POSITION. CORRECTIVE ACTION: ADJUSTED GIRT BAR AND GIRT ON SLIDE PER AMM 25-62-44 DOOR ARMING OPS IS NORMAL . (7996262)
